# SDR CALA2025080107187

- Difficulty date: July 29, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N17557
- Make and model: Boeing 737-9
- Aircraft serial: 67584
- Aircraft time: 8,230 hours, 2,700 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 GIRT BAR NEEDS ADJUSTMENT.  FABRIC IS LOOSE.  INSPECTED DOOR MOUNTED SLIDE AT 1R IAW AMM 25-66-01-601-804 WITH DOOR IN CLOSED POSITION. THE GIRT FABRIC EXTENSION (PAYOUT) IS WITHIN MAINTENANCE LIMITS. GIRT BART ENGAGES FLOOR LOCKS NORMALLY.  GIRT BAR DISENGAGES FROM FLOOR LOCKS AND STOWS NORMALLY. NO MX ACTION TAKEN.
